Please use this identifier to cite or link to this item:

Some Polyclad Flatworms from the Hawaiian Islands

File SizeFormat 
vol8n3-331-336.pdf2.92 MBAdobe PDFView/Open

Item Summary

Title: Some Polyclad Flatworms from the Hawaiian Islands
Authors: Hyman, Libbie H.
Issue Date: Jul 1954
Publisher: University of Hawai'i Press
Citation: Hyman LH. 1954. Some Polyclad flatworms from the Hawaiian Islands. Pac Sci 8(3): 331-336.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 8, Number 3, 1954

Please contact if you need this content in an ADA compliant alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.